Login to UWE

Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping | Creators | Date of publication, submission, or completion
Jump to: 2001
Number of items: 1.


Rautenbach, D. and Zverovich, V. (2001) Perfect graphs of strong domination and independent strong domination. Discrete Mathematics, 226 (1-3). pp. 297-311. ISSN 0012-365X Available from:

This list was generated on Mon Nov 30 02:42:29 2015 GMT.


Copyright 2015 © UWE better together